# SDR 2008UALA00566

- Difficulty date: January 31, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 293 INTERCOSTAL BETWEEN STRINGERS S-11R AND S-12R IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED NEW INTERCOSTAL.
